Maps preserving general means of positive operators

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Under some mild conditions, the general form of bijective transformations of the set of all positive linear operators on a Hilbert space which preserve a symmetric mean in the sense of Kubo-Ando theory is described.

Original languageEnglish
Pages (from-to)864-874
Number of pages11
JournalElectronic Journal of Linear Algebra
Volume22
Publication statusPublished - Sep 29 2011

    Fingerprint

Keywords

  • Automorphisms
  • Mean
  • Positive operators
  • Preservers

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this